# SDR SWAA2018112827167

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 48,342 hours, 28,492 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 279202
- Part serial: A3820
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMBOUT THERE WAS A STRONG SMELL OF BURNING ELECTRICAL, FLIGHT ATTENDANT REPORTED THE SAME SMELL IN THE AFT GALLEY.  R&R BATTERY CHARGER PER MM.
